# SDR DALA2023042703297

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 727k
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2737299) DURING INSPECTION FOUND DENT IN FRAME AT STA 727K RBL 23 WL 158 IN AFT CARGO. REPAIRED DAMAGE PER ER/A 607558-14 REV ORIGINAL.
